MathSciNet Relay Station
MathSciNet bibliographic data
MR159848 17.30
Leger, G. Derivations of Lie algebras. III. Duke Math. J. 30 1963 637–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement